White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Laplace operators in deRham complexes associated with measures on configuration spaces

Albeverio, S., Daletskii, A., Kondratiev, Y. and Lytvynov, E. (2002) Laplace operators in deRham complexes associated with measures on configuration spaces. Journal of Geometry and Physics, 47 (2-3). pp. 259-302. ISSN 0393-0440

Full text not available from this repository.

Abstract

Let ΓX denote the space of all locally finite configurations in a complete, stochastically complete, connected, oriented Riemannian manifold X, whose volume measure m is infinite. In this paper, we construct and study spaces L2μΩn of differential n-forms over ΓX that are square integrable with respect to a probability measure μ on ΓX. The measure μ is supposed to satisfy the condition Σm′ (generalized Mecke identity) well known in the theory of point processes. On L2μΩn, we introduce bilinear forms of Bochner and deRham type. We prove their closabilty and call the generators of the corresponding closures the Bochner and deRham Laplacian, respectively. We prove that both operators contain in their domain the set of all smooth local forms. We show that, under a rather general assumption on the measure μ, the space of all Bochner-harmonic μ-square-integrable forms on ΓX consists only of the zero form. Finally, a Weitzenböck type formula connecting the Bochner and deRham Laplacians is obtained. As examples, we consider (mixed) Poisson measures, Ruelle type measures on Image , and Gibbs measures in the low activity–high temperature regime, as well as Gibbs measures with a positive interaction potential on ΓX.

Item Type: Article
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 22 Apr 2009 09:44
Last Modified: 22 Apr 2009 09:44
Published Version: http://dx.doi.org/10.1016/S0393-0440(02)00221-8
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/S0393-0440(02)00221-8
URI: http://eprints.whiterose.ac.uk/id/eprint/6665

Actions (login required)

View Item View Item